# SDR VNAA0506015

- Difficulty date: June 29, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 2,946 hours, 2,650 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Open
- Location: Exterior
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

THE CREW OF FLIGHT 2258 RETURNED TO MEM AFTER HEARING A LOUD SQUEAL AND WIND NOISE FROM THE NOSE OF THE AIRCRAFT DURING CLIMBOUT.  MAINTENANCE FOUND THE EXTERNAL SERVICE PANEL DOOR OPEN.  THE DOOR WAS INSPECTED AND OPERATIONALLY CHECKED IAW CRJ700 AMM 52-45-36-400-801-A01.  NO DAMAGE WAS FOUND.  THE DOOR WAS SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
